Alert archive / Arkansas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 229, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Oct 2, 2014, 5:17 PM CDT for 5 counties in Arkansas; LeFlore County, Oklahoma. It was in force for 43 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 2, 2014, 5:17 PM CDT (22:17 UTC)
- Expired
- Oct 2, 2014, 6:00 PM CDT
- In force
- 43 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Crawford County, AR, Franklin County, AR, Madison County, AR, Sebastian County, AR, Washington County, AR, LeFlore County, OK
The radar
The Western Arkansas radar (KSRX), 31 km from the middle of the area, began a volume at 22:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 2, 5:24 PM CDT | TSTM WND GST 60 | 6 W Ozark, AR | |
| Oct 2, 5:25 PM CDT | TSTM WND DMG | Altus, AR | TREES DOWN IN THE ALTUS AREA, HWY 64 IS BLOCKED. TIME ESTIMATED BY RADAR. |
| Oct 2, 5:29 PM CDT | TSTM WND DMG | Ozark, AR | POWER LINE AND TREE DOWN ON A HOUSE |
| Oct 2, 5:30 PM CDT | TSTM WND DMG | Altus, AR | POWER LINE AND TREE DOWN ON A HOUSE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 2, 12:20 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.3 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2054 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 689 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 285 m²/s²
- 0-3 km storm-relative helicity
- 281 m²/s²
- Significant tornado parameter
- 2.3
- Supercell composite
- 11.6
The text
As transmitted, in the capitals the NWS used until 2016.
312
WUUS54 KTSA 022217 RRA
SVRTSA
ARC033-047-087-131-143-OKC079-022300-
/O.NEW.KTSA.SV.W.0229.141002T2217Z-141002T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
517 PM CDT THU OCT 2 2014
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CRAWFORD COUNTY IN NORTHWEST ARKANSAS...
FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS...
SOUTHERN MADISON COUNTY IN NORTHWEST ARKANSAS...
SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS...
SOUTHEASTERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS...
SOUTHERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA...
* UNTIL 600 PM CDT
* AT 514 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LAKE FORT SMITH TO CHARLESTON TO MUSE...AND MOVING
EAST AT 40 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...CROSSROADS...FORT
CHAFFEE...FERN...MANSFIELD...PETER PENDER...CECIL...TONEY...
WASHBURN...BIDVILLE...LONELM...MEG...CRAVENS...ETNA...JETHRO...
OZARK...WATALULA...PARADISE...COMBS...TURNERS BEND...BARNES...
ALTUS...DENNING...CASS...WIEDERKEHR VILLAGE...BRASHEARS...ALIX...
REDDING...SAINT PAUL...MOUNTAIN TOP...TAFT...DUTTON...PETTIGREW...
BOSTON AND RED STAR.
THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 6 AND
43.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3577 9351 3576 9369 3538 9370 3536 9375
3540 9380 3532 9381 3532 9390 3523 9393
3522 9402 3514 9404 3514 9413 3510 9414
3507 9423 3496 9424 3492 9444 3466 9445
3466 9493 3521 9438 3573 9428 3591 9351
TIME...MOT...LOC 2217Z 271DEG 34KT 3566 9405 3531 9396
3472 9472
HAIL...1.00IN
WIND...70MPH
$$3 follow-up statements
087
WWUS54 KTSA 022228 RRA
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
528 PM CDT THU OCT 2 2014
ARC033-047-087-131-143-OKC079-022300-
/O.CON.KTSA.SV.W.0229.000000T0000Z-141002T2300Z/
CRAWFORD AR-FRANKLIN AR-MADISON AR-SEBASTIAN AR-WASHINGTON AR-
LE FLORE OK-
528 PM CDT THU OCT 2 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
WASHINGTON...SOUTHERN MADISON AND EASTERN CRAWFORD COUNTIES IN
NORTHWEST ARKANSAS...AND SEBASTIAN AND FRANKLIN COUNTIES IN WEST
CENTRAL ARKANSAS...AND SOUTHERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA
UNTIL 600 PM CDT...
AT 526 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHWEST OF CASS TO DENNING TO 6 MILES SOUTH
OF HEAVENER...AND MOVING EAST AT 40 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...WASHBURN...WATALULA...
PARADISE...DENNING...ALTUS...TURNERS BEND...WIEDERKEHR VILLAGE...
BARNES...ALIX...CASS...COMBS...REDDING...BRASHEARS...MOUNTAIN
TOP...SAINT PAUL...TAFT...DUTTON...PETTIGREW...BOSTON AND RED STAR
THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 13 AND
43.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3577 9351 3576 9369 3538 9371 3540 9380
3532 9381 3532 9390 3523 9394 3523 9402
3514 9404 3514 9413 3507 9423 3496 9424
3492 9444 3466 9445 3466 9493 3521 9438
3530 9436 3546 9422 3573 9427 3591 9351
TIME...MOT...LOC 2228Z 271DEG 34KT 3574 9390 3542 9379
3481 9456
HAIL...1.00IN
WIND...70MPH
$$564
WWUS54 KTSA 022247
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
547 PM CDT THU OCT 2 2014
OKC079-022258-
/O.CAN.KTSA.SV.W.0229.000000T0000Z-141002T2300Z/
LE FLORE OK-
547 PM CDT THU OCT 2 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LE FLORE COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 3577 9351 3580 9378 3538 9371 3540 9380
3532 9381 3532 9390 3523 9394 3523 9402
3514 9404 3514 9413 3507 9423 3496 9424
3492 9444 3516 9443 3520 9439 3521 9432
3533 9426 3546 9412 3577 9412 3591 9351
TIME...MOT...LOC 2248Z 271DEG 34KT 3574 9367 3542 9356
3481 9433
$$
ARC033-047-087-131-143-022300-
/O.CON.KTSA.SV.W.0229.000000T0000Z-141002T2300Z/
CRAWFORD AR-FRANKLIN AR-MADISON AR-SEBASTIAN AR-WASHINGTON AR-
547 PM CDT THU OCT 2 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
WASHINGTON...SOUTHERN MADISON AND EASTERN CRAWFORD COUNTIES IN
NORTHWEST ARKANSAS...AND SEBASTIAN AND FRANKLIN COUNTIES IN WEST
CENTRAL ARKANSAS UNTIL 600 PM CDT...
AT 544 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTHEAST OF SAINT PAUL TO HARTMAN TO 13 MILES
SOUTHEAST OF HEAVENER RUNESTONE STATE PARK...AND MOVING EAST AT 40
MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...PETTIGREW...BOSTON AND RED
STAR
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 20 AND 42.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3577 9351 3580 9378 3538 9371 3540 9380
3532 9381 3532 9390 3523 9394 3523 9402
3514 9404 3514 9413 3507 9423 3496 9424
3492 9444 3516 9443 3520 9439 3521 9432
3533 9426 3546 9412 3577 9412 3591 9351
TIME...MOT...LOC 2248Z 271DEG 34KT 3574 9367 3542 9356
3481 9433
HAIL...1.00IN
WIND...70MPH
$$189
WWUS54 KTSA 022259
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
559 PM CDT THU OCT 2 2014
ARC033-047-087-131-143-022309-
/O.EXP.KTSA.SV.W.0229.000000T0000Z-141002T2300Z/
CRAWFORD AR-FRANKLIN AR-MADISON AR-SEBASTIAN AR-WASHINGTON AR-
559 PM CDT THU OCT 2 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WASHINGTON...
SOUTHERN MADISON AND EASTERN CRAWFORD COUNTIES IN NORTHWEST
ARKANSAS...AND SEBASTIAN AND FRANKLIN COUNTIES IN WEST CENTRAL
ARKANSAS WILL EXPIRE AT 600 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 8 PM.
LAT...LON 3577 9351 3580 9378 3538 9371 3540 9380
3532 9381 3532 9390 3523 9394 3523 9402
3514 9404 3514 9413 3507 9423 3496 9424
3492 9444 3516 9443 3520 9439 3521 9432
3533 9426 3546 9412 3577 9412 3591 9351
TIME...MOT...LOC 2259Z 271DEG 34KT 3574 9354 3542 9343
3481 9420
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 2, 4:07 PM CDT, 1 hour 10 minutes earlier.
Area forecast discussion, Oct 2, 4:07 PM CDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 407 PM CDT THU OCT 2 2014 .DISCUSSION... THE SEVERE WEATHER THREAT WILL BE COMING TO AN END EARLY THIS EVENING AS A COLD FRONT SWEEPS RAPIDLY EAST ACROSS THE AREA. A BAND OF POST FRONTAL SHOWERS IS CURRENTLY ACROSS NORTH CENTRAL OKLAHOMA AND SOME OF THIS ACTIVITY MAY CONTINUE INTO THIS EVENING. NO SEVERE WEATHER IS EXPECTED THOUGH FOLLOWING THE PASSAGE OF THE FRONT. A SECONDARY SURGE OF COLDER AIR WILL ARRIVE DURING THE DAY FRIDAY AND WILL SET THE STAGE FOR A VERY CHILLY NIGHT FRIDAY NIGHT. SOME LIGHT FROST WILL EVEN BE POSSIBLE SATURDAY MORNING IN SOME OF THE COLDER VALLEYS. SOUTHERLY WINDS WILL HERALD A WARMING TREND OVER THE WEEKEND. A WEAK UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE AREA MONDAY AND MONDAY NIGHT AND MAY RESULT IN A FEW SHOWERS AND THUNDERSTORMS IN THE SOUTHERN AND EASTERN PARTS OF THE FORECAST AREA WHERE LOW LEVEL MOISTURE RETURN MAY BE SUFFICIENT FOR CONVECTION. DRY WEATHER WITH A WARMING TREND WILL THEN PREVAIL THROUGH THE MIDDLE OF NEXT WEEK...WITH TEMPERATURES CLIMBING WELL ABOVE THE SEASONAL NORMALS BY THE END OF THE FORECAST PERIOD. STAYED CLOSE TO GUIDANCE TEMPERATURES THE NEXT COUPLE DAYS. && .PRELIMINARY POINT TEMPS/POPS... TUL 51 68 41 71 / 30 0 0 0 FSM 57 73 43 70 / 50 0 0 0 MLC 53 73 42 73 / 20 0 0 0 BVO 47 65 36 69 / 20 0 0 0 FYV 50 67 34 65 / 60 0 0 0 BYV 50 66 38 64 / 70 0 0 0 MKO 52 70 38 70 / 30 0 0 0 MIO 49 64 37 65 / 40 0 0 0 F10 51 71 39 72 / 20 0 0 0 HHW 55 76 43 73 / 20 0 0 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...22 LONG TERM....05 PLATE
Hazardous weather outlook, Oct 2, 4:40 PM CDT, 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 440 PM CDT THU OCT 2 2014 ARZ001-002-010-011-019-020-029-OKZ049-053>076-031000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 440 PM CDT THU OCT 2 2014 ...SIGNIFICANT SEVERE WEATHER THREAT CONTINUES THROUGH EARLY EVENING ACROSS SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...REMAINDER OF THIS AFTERNOON THROUGH TONIGHT. TORNADO. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. HEAVY RAIN AND FLASH FLOOD. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. ONSET...ONGOING. DISCUSSION... BANDS OF STRONG TO SEVERE THUNDERSTORMS CONTINUE ACROSS SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS THIS AFTERNOON ALONG AND SOUTH OF A MCALESTER...FAYETTEVILLE LINE. THE SEVERE THREAT WILL CONTINUE THROUGH THE EARLY EVENING HOURS WITH DAMAGING WINDS TO 80 MPH AND LARGE HAIL...ESPECIALLY ACROSS SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. A LIMITED TORNADO THREAT WILL ALSO REMAIN. LOCALLY HEAVY RAIN AND LOCALIZED FLOODING WILL ALSO BE POSSIBLE ACROSS SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS...GIVEN THE MOIST AIRMASS IN PLACE. THE SEVERE WEATHER THREAT WILL END AROUND MID EVENING...AS DRIER AIR MOVES INTO THE REGION BEHIND THE FRONT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK ONGOING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...HIGH WIND POTENTIAL. SATURDAY THROUGH WEDNESDAY...NO HAZARDS. EXTENDED DISCUSSION... STRONG NORTHWEST WINDS WILL GUST TO AROUND 25 MPH BEHIND A SECONDARY COLD FRONT THAT WILL PASS THROUGH THE REGION FRIDAY. OTHERWISE...QUIET AND DRY WEATHER WILL PERSIST THROUGH THE WEEKEND AND AT LEAST THE EARLY PART OF NEXT WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, Oct 2, 5:03 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
503 PM CDT THU OCT 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG POTEAU 35.05N 94.62W
10/02/2014 LE FLORE OK EMERGENCY MNGR
TREE LIMBS AND DEBRIS DOWN ON THE NORTH SIDE OF POTEAU.
&&
AEJSpecial weather statement, Oct 2, 5:05 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
505 PM CDT THU OCT 2 2014
ARZ001-002-010-011-022245-
BENTON AR-CARROLL AR-MADISON AR-WASHINGTON AR-
505 PM CDT THU OCT 2 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
EASTERN BENTON...CARROLL...MADISON AND EASTERN WASHINGTON
AT 505 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM OAK GROVE TO MARBLE TO 3 MILES NORTHWEST OF CROSSES...
MOVING NORTHEAST AT 45 MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3612 9347 3609 9347 3608 9344 3597 9345
3592 9350 3588 9350 3587 9352 3580 9351
3580 9406 3650 9407 3650 9330 3635 9329
3612 9329
TIME...MOT...LOC 2205Z 234DEG 38KT 3648 9343 3617 9357
3591 9394Local storm report, Oct 2, 5:09 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
509 PM CDT THU OCT 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL FORT SMITH 35.39N 94.40W
10/02/2014 E1.00 INCH SEBASTIAN AR PUBLIC
&&
DMJSpecial weather statement, Oct 2, 5:11 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
511 PM CDT THU OCT 2 2014
OKZ073-022245-
PITTSBURG OK-
511 PM CDT THU OCT 2 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
CENTRAL PITTSBURG
AT 511 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
HAYWOOD...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MCALESTER...KIOWA...PITTSBURG...
BLANCO...SAVANNA...HARTSHORNE...HAILEYVILLE...DOW...HAYWOOD...
BACHE...ALDERSON...KREBS...ARPELAR AND MCALESTER REGIONAL AIRPORT.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3486 9609 3491 9609 3515 9569 3484 9552
3467 9593 3468 9599 3482 9610 3486 9610
TIME...MOT...LOC 2211Z 230DEG 35KT 3482 9595Local storm report, Oct 2, 5:12 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
512 PM CDT THU OCT 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG SOPER 34.03N 95.70W
10/02/2014 CHOCTAW OK EMERGENCY MNGR
TREES DOWN IN SOPER, BLOCKING HIGHWAY 70.
0435 PM TSTM WND DMG 1 N SPIRO 35.26N 94.62W
10/02/2014 LE FLORE OK EMERGENCY MNGR
POWER LINES DOWN NORTH OF SPIRO, NEAR THE INTERSECTION OF
HWY 59 AND 9. TIME ESTIMATED BY RADAR.
0440 PM TSTM WND DMG ANTLERS 34.23N 95.62W
10/02/2014 PUSHMATAHA OK EMERGENCY MNGR
POWER LINES DOWN IN ANTLERS.
&&
AEJLocal storm report, Oct 2, 5:15 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
515 PM CDT THU OCT 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TSTM WND GST HUGO 34.01N 95.51W
10/02/2014 M64 MPH CHOCTAW OK MESONET
&&
AEJThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 2, 9:05 AM CDT | Special Weather Statement | TSA | Benton | 40 min |
| Oct 2, 10:02 AM CDT | Special Weather Statement | TSA | Benton | 28 min |
| Oct 2, 12:29 PM CDT | Special Weather Statement | TSA | Carroll | 46 min |
| Oct 2, 1:17 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 28 min |
| Oct 2, 1:43 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll | 47 min |
| Oct 2, 2:26 PM CDT | Special Weather Statement | TSA | Carroll | 34 min |
| Oct 2, 2:59 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison | 44 min |
| Oct 2, 3:00 PM CDT | Severe Thunderstorm Warning | TSA | Benton | 45 min |
| Oct 2, 3:15 PM CDT | Tornado Warning | TSA | Benton | 28 min |
| Oct 2, 3:49 PM CDT | Areal Flood Advisory | TSA | Benton | 56 min |
| Oct 2, 3:50 PM CDT | Areal Flood Advisory | TSA | Benton | 55 min |
| Oct 2, 3:50 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 27 min |
| Oct 2, 4:06 PM CDT | Severe Thunderstorm Warning | TSA | Washington | 24 min |
| Oct 2, 4:19 PM CDT | Special Weather Statement | TSA | Benton, Carroll | 56 min |
| Oct 2, 4:38 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Sebastian | 52 min |
| Oct 2, 5:05 PM CDT | Special Weather Statement | TSA | Carroll, Madison | 40 min |
| Oct 2, 5:57 PM CDT | Severe Thunderstorm Warning | TSA | Madison | 33 min |
| Oct 2, 12:31 AM CDT | Special Weather Statement | TSA | Osage | 29 min |
| Oct 2, 1:07 AM CDT | Special Weather Statement | TSA | Washington | 38 min |
| Oct 2, 1:24 AM CDT | Special Weather Statement | TSA | Nowata | 36 min |
| Oct 2, 2:24 AM CDT | Special Weather Statement | TSA | Craig | 36 min |
| Oct 2, 2:26 AM CDT | Special Weather Statement | TSA | Craig, Nowata | 34 min |
| Oct 2, 3:12 AM CDT | Special Weather Statement | TSA | Osage | 33 min |
| Oct 2, 3:32 AM CDT | Special Weather Statement | TSA | Pawnee | 28 min |
| Oct 2, 3:40 AM CDT | Areal Flood Advisory | TSA | Craig | 4 hr |
| Oct 2, 5:12 AM CDT | Special Weather Statement | TSA | Creek | 33 min |
| Oct 2, 8:44 AM CDT | Special Weather Statement | TSA | Cherokee | 31 min |
| Oct 2, 8:57 AM CDT | Special Weather Statement | TSA | Craig | 33 min |
| Oct 2, 9:35 AM CDT | Special Weather Statement | TSA | Okfuskee | 40 min |
| Oct 2, 10:13 AM CDT | Special Weather Statement | TSA | Okfuskee | 47 min |
| Oct 2, 10:35 AM CDT | Special Weather Statement | TSA | Okmulgee | 40 min |
| Oct 2, 11:12 AM CDT | Special Weather Statement | TSA | Okmulgee | 33 min |
| Oct 2, 11:52 AM CDT | Special Weather Statement | TSA | Okfuskee | 38 min |
| Oct 2, 12:02 PM CDT | Special Weather Statement | TSA | Tulsa, Wagoner | 28 min |
| Oct 2, 12:13 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee | 32 min |
| Oct 2, 12:17 PM CDT | Special Weather Statement | TSA | Osage | 43 min |
| Oct 2, 12:32 PM CDT | Special Weather Statement | TSA | Rogers, Tulsa | 43 min |
| Oct 2, 12:38 PM CDT | Special Weather Statement | TSA | Tulsa | 37 min |
| Oct 2, 12:40 PM CDT | Special Weather Statement | TSA | Pittsburg | 35 min |
| Oct 2, 12:44 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware | 46 min |
| Oct 2, 1:02 PM CDT | Special Weather Statement | TSA | Creek, Nowata, Osage, Tulsa, Washington | 43 min |
| Oct 2, 1:29 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Rogers, Tulsa, Washington | 61 min |
| Oct 2, 1:30 PM CDT | Special Weather Statement | TSA | Mayes | 45 min |
| Oct 2, 1:37 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Rogers, Tulsa, Wagoner | 53 min |
| Oct 2, 1:46 PM CDT | Special Weather Statement | TSA | Craig, Delaware, Ottawa | 44 min |
| Oct 2, 1:57 PM CDT | Special Weather Statement | TSA | Nowata, Washington | 48 min |
| Oct 2, 1:59 PM CDT | Special Weather Statement | TSA | Pushmataha | 31 min |
| Oct 2, 2:03 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 42 min |
| Oct 2, 2:12 PM CDT | Special Weather Statement | TSA | McIntosh | 33 min |
| Oct 2, 2:15 PM CDT | Special Weather Statement | TSA | Mayes | 45 min |
| Oct 2, 2:28 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Muskogee, Okmulgee, Rogers, Tulsa and 1 more | 47 min |
| Oct 2, 2:33 PM CDT | Special Weather Statement | TSA | Latimer | 42 min |
| Oct 2, 2:41 PM CDT | Special Weather Statement | TSA | Pittsburg | 49 min |
| Oct 2, 2:43 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore | 30 min |
| Oct 2, 2:48 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 57 min |
| Oct 2, 2:51 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Rogers | 17 min |
| Oct 2, 2:52 PM CDT | Special Weather Statement | TSA | McIntosh, Muskogee | 38 min |
| Oct 2, 2:57 PM CDT | Special Weather Statement | TSA | Muskogee | 33 min |
| Oct 2, 3:04 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee, Sequoyah | 41 min |
| Oct 2, 3:17 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes, Ottawa, Wagoner | 43 min |
| Oct 2, 3:20 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Pittsburg | 40 min |
| Oct 2, 3:44 PM CDT | Special Weather Statement | TSA | Adair | 46 min |
| Oct 2, 3:46 PM CDT | Special Weather Statement | TSA | Latimer | 44 min |
| Oct 2, 3:49 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore | 41 min |
| Oct 2, 3:59 PM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, Pittsburg | 91 min |
| Oct 2, 3:59 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Muskogee | 31 min |
| Oct 2, 4:10 PM CDT | Special Weather Statement | TSA | Choctaw | 35 min |
| Oct 2, 4:13 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 32 min |
| Oct 2, 4:21 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Sequoyah | 24 min |
| Oct 2, 4:28 PM CDT | Special Weather Statement | TSA | Choctaw, Pushmataha | 47 min |
| Oct 2, 4:34 PM CDT | Special Weather Statement | TSA | Sequoyah | 26 min |
| Oct 2, 4:44 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 46 min |
| Oct 2, 5:00 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, LeFlore, Pushmataha | 45 min |
| Oct 2, 5:11 PM CDT | Special Weather Statement | TSA | Pittsburg | 34 min |
| Oct 2, 5:17 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Sequoyah | 43 min |
| Oct 2, 5:54 PM CDT | Special Weather Statement | TSA | Sequoyah | 36 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2014Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.